MathSciNet Relay Station
MathSciNet bibliographic data
MR1085337 (91m:60154) 60J80 (35K55 60F05 60J65)
Lee, Tzong-Yow Conditional limit distributions of critical branching Brownian motions. Ann. Probab. 19 (1991), no. 1, 289–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement